MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES KII FIOS FIRST ENTRY; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES KII FIOS FIRST ENTRY; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CFF75
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/09/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit is anticipated to return to applied medical for evaluation.A follow-up report will be sent upon completion of investigation.
 
Event or Problem Description
Procedure performed: laparoscopic gastrectomy.Event description: during a gastrectomy performed with the [device name], a cff75 was used as the assistant port.At the time of closure, the trocar was removed and it was noticed that the distal end of the cannula was cracked.The abdominal cavity was inspected with the camera, and all fragments were retrieved, confirming that no pieces remained inside the cavity.It is unclear at what point the cannula cracked, but it was likely sometime during the latter part of the procedure.Various instruments were inserted through the port, including grasping forceps, an [company] suction device, and the [device name] stapler.No patient injury or illness associated with this event.Replaced with a hospital inventory, and the procedure was completed.Intervention: replaced with a hospital inventory and the procedure was completed.Patient status: no patient injury indicated.

Brand Name
KII FIOS FIRST ENTRY
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key24689812
Report Number2027111-2026-00458
Device Sequence Number9977304
Product Code GCJ
UDI-Device Identifier00607915136659
UDI-Public(01)00607915136659
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K083638
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCFF75
Device Catalogue Number101471079
Device Lot Number1558064
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2026
Initial Report FDA Received Date03/25/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GRASPING FORCEPS, SUCTION DEVICE, AND STAPLER
Patient SexUnknown